If you need an accessible version of this item please contact JSTOR User Support

Compact Topological Semigroups

K. Abodayeh and G. J. Murphy
Proceedings of the Royal Irish Academy. Section A: Mathematical and Physical Sciences
Vol. 97A, No. 2 (Dec., 1997), pp. 131-137
Published by: Royal Irish Academy
Stable URL: http://www.jstor.org/stable/20490240
Page Count: 7
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Compact Topological Semigroups
Preview not available

Abstract

New simpler proofs are given of some fundamental results in the ideal structure theory of compact topological semigroups. Also, a characterisation of the kernel is obtained that appears to be new.

Page Thumbnails

  • Thumbnail: Page 
[131]
    [131]
  • Thumbnail: Page 
132
    132
  • Thumbnail: Page 
133
    133
  • Thumbnail: Page 
134
    134
  • Thumbnail: Page 
135
    135
  • Thumbnail: Page 
136
    136
  • Thumbnail: Page 
137
    137